# SDR CA980406034

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Fuel Pump
- Component: 206031100283
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON REMOVAL OF FUEL CELL, FOUND BOOST PUMP ATTACH DOUBLER AND DRAIN ATTACH DOUBLER CRACKED AND HAD ENLARGED HOLES.
